# SDR AALA20161221020

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 4,225 hours, 1,598 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: NSA937910EA2000
- Condition: Broken
- Location: Emergency Light
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTS AT ROW 31ABC AND 32ABC ARE INOPERATIVE DUE TO BROKEN PIN AT PIN B LOCATION ON CONNECTOR 7260VC12-A.  AIRCRAFT WAS GROUNDED.  PINNED THE CONNECTOR IAW IAW AMM 33-57-08.  OPERATIONAL CHECKED GOOD.
